Riemann's Mapping Theorem for n-Analytic Functions.

Stephan Ruscheweyh; K.-J. Wirths

Mathematische Zeitschrift (1976)

  • Volume: 149, page 287-298
  • ISSN: 0025-5874; 1432-1823

How to cite


Ruscheweyh, Stephan, and Wirths, K.-J.. "Riemann's Mapping Theorem for n-Analytic Functions.." Mathematische Zeitschrift 149 (1976): 287-298. <http://eudml.org/doc/172400>.

author = {Ruscheweyh, Stephan, Wirths, K.-J.},
journal = {Mathematische Zeitschrift},
pages = {287-298},
title = {Riemann's Mapping Theorem for n-Analytic Functions.},
url = {http://eudml.org/doc/172400},
volume = {149},
year = {1976},

AU - Ruscheweyh, Stephan
AU - Wirths, K.-J.
TI - Riemann's Mapping Theorem for n-Analytic Functions.
JO - Mathematische Zeitschrift
PY - 1976
VL - 149
SP - 287
EP - 298
UR - http://eudml.org/doc/172400
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.